# SDR VNAA202508020005

- Difficulty date: May 24, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036222003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1162.00 BTW STGR 25L TO 25R AT AFT EQUIPMENT COMPARTMENT.  FRAME 1162.00 BTW STGR 25L TO 25R AT AFT EQUIPMENT COMPARTMENT WAS REPAIRED PER REO 690-53-70-090 REV -.
